# SDR DL72L991545

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Part number: 6556927102
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CORNER OUTER T-CHORD CRACKED AT FASTENER HOLE.  REPAIRED PER ERA 372131.
